TITLE

Selection of endoscopy patients for nurse-administered propofol sedation (NAPS)

AUTHOR(S)
Goodwine, Brody W; Overley, Christine A; Helper, Debra J; Rex, Douglas K
PUB. DATE
September 2003
SOURCE
American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS296
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Selection of endoscopy patients for nurse-administered propofol sedation (NAPS)," by Brody W. Goodwine, Christine A. Overley, Debra J. Helper and Douglas K. Rex is presented.
ACCESSION #
66954626

 

Related Articles

  • Propofol.  // Reactions Weekly;9/4/2010, Issue 1317, p37 

    The article describes the case of a boy who developed propofol infusion syndrome after treatment with propofol for status epilepticus.

  • Propofol.  // Reactions Weekly;3/6/2010, Issue 1291, p38 

    The article describes the cases of several patients who developed propofol-related infusion syndrome (PRIS) while receiving an IV propofol infusion for refractory status epilepticus (RSE).

  • Propofol.  // Reactions Weekly;12/18/2010, Issue 1332, p36 

    The article describes the case of a 70-year-old man who developed a prolonged QT interval and torsade de pointes after receiving propofol for sedation.

  • Propofol.  // Reactions Weekly;4/14/2012, Issue 1397, p27 

    The article describes the case of a 36-year-old woman who developed fatal propofol-related infusion syndrome after receiving propofol for sedation.

  • US Propofol Drug Shortages: A Review of the Problem and Stakeholder Analysis. Hvisdas, Christopher; Lordan, Andrea; Pizzi, Laura T.; Thoma, Brandi N. // American Health & Drug Benefits;May/Jun2013, Vol. 6 Issue 4, p171 

    Background: Drug shortages have increased in recent years in the United States, with a majority involving sterile injectable drugs. Propofol, a sterile injectable drug, is frequently used as a sedative, thanks to its rapid onset of action and a short recovery period. However, propofol is...

  • Fentanyl/propofol.  // Reactions Weekly;8/28/2010, Issue 1316, p22 

    The article describes the case of a 68-year-old woman who developed coronary artery spasm after receiving fentanyl and propofol.

  • Retraction Notice. Raveendran, R. // Journal of Pharmacology & Pharmacotherapeutics;Oct-Dec2013, Vol. 4 Issue 4, p308 

    A correction to the article "Additive effect of propofol and fentanyl precipitating cardiogenic shock" that was published in a previous issue is presented.

  • Correction.  // Veterinary Record: Journal of the British Veterinary Association;3/20/2010, Vol. 166 Issue 12, p368 

    A correction to the article "Effect of propofol and alfaxalone on pain after ovariohysterectomy in cats," by P. J. Murison and F. M. Taboada that was published in the March 13, 2010 issue is presented.

  • Propofol.  // Reactions Weekly;10/1/2011, Issue 1371, p32 

    The article describes the case of two patients who developed propofol infusion syndrome while receiving propofol for seizures.

  • Propofol.  // Reactions Weekly;9/25/2010, Issue 1320, p36 

    The article describes the case of a 24-year-old man who developed propofol infusion syndrome following intake of propofol for sedation and maintaining a low intracranial pressure after craniotomy.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics